# SDR REXA201100215

- Difficulty date: April 10, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N823AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8023
- Aircraft time: 14,484 hours, 12,147 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATT RIB ASSEMBLY AT LEFT WS 53.6 FOUND CRACKED.  REPAIRED IAW BOMBARDIER REO 601R-57-51-046.
